# SDR SWAA2022101046555

- Difficulty date: September 20, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER LOCATED LBL 40 AT BS 663.75 MAIN WHEEL WELL 2022-466986 / [01] TOOL USED. CALIPER P/N:500-197-30. S/N:A18135097. DUE DATE:12/FEB/23;[02] TOOL USED: HOT BONDER P/N HCS9200B-AV S/N: 18196126 DUE DATE: 24 FEB 23.;[03] TOOL USED: SCALE P/N 91847 S/N AE-409316 DUE DATE 06 JUN 23.;[04] REPAIRED VAPOR BARRIER LOCATED LBL 40 AT BS 663.75 MAIN WHEEL WELL IAW B737-700 SRM 57-10-10-1A-2 PARAGRAPH 2.C.(4)(B). THIS IS AN INTERIM REPAIR AND REQUIRES A DETAILED VISUAL INSPECTION ON THE REPAIRED AREA AT 1;200 FLIGHT CYCLES INTERVALS OR MORE FREQUENTLY IAW B737-700 SRM 57-10-10-1A-2 PARAGRAPH 2.C.(4)(B)6) AND 7). SEE INDIVIDUAL SIGNOFFS BELOW.;[05] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
